# SDR DALA2018010400071

- Difficulty date: December 15, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,185 hours, 17,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FOUND ON CANTED DESK ON STA 955. LBL15. C/W ERA 563602-14AD.
